# SDR SWAA2025051267990

- Difficulty date: May 6, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,404 hours, 42,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LT ENTRY DOOR EMER EXIT SIDE SIGN BROKEN<[01] INST NEW EXIT SIGN ASSAY. IAW M/M 33-51-01 OP?S CK?S NORMAL
